MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R83, 12X60 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R83, 12X60 KII OPT ZTHR 6/BX; GCJ
Model Number C0R83
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has returned for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: esophagectomy.Event description: during an esophagectomy they used these 2 trocars and they found a little peace of rubber in the thorax.The collected the peace of rubber.The customer wants to know if this peace of rubber came from the seals of 1 of the trocars or was a piece of residual rubber from production.There where no patient injuries or complications.Additional info received by phone on december 11 from the tm when taking the complaint that it is not known if the piece of rubber is from one of the trocars.Type of intervention: n/a.Patient status: no patient injury or illness occurred associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of seal component separation.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical's instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C0R83, 12X60 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7170473
Report Number2027111-2018-00008
Device Sequence Number1826452
Product Code GCJ
UDI-Device Identifier00607915116668
UDI-Public(01)00607915116668(17)200705(30)01(10)1300851
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/05/2020
Device Model NumberC0R83
Device Catalogue Number101218501
Device Lot Number1300851
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1